# SDR SWIA202055205

- Difficulty date: October 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Part number: 600102461
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, INBOARD HINGE ARM ACTUATOR SPRING HAS SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW P/N 600-10246-1, BUTE DOOR SPRING ACTUATOR ASSEMBLY USING NEW COTTER PINS (2 EA) AT LEFT WING OUTBOARD FLAP, OUTBOARD HINGE ARM ON LT FLAP HINGE BOX AT WS 178, REF CRJ700 AMM 27-54-25-000-801 (A01) AND AMM 27-54-25-400-801 (A01).  OPERATIONS TEST GOOD.  TORQUE WRENCH TUC5656, CAL DUE 31-MAY-21.
